Advanced Search
MyIDEAS: Login

New characterizations of a classical bankruptcy rule

Contents:

Author Info

  • Juan Moreno-Ternero

    ()

  • Antonio Villar

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s10058-006-0004-1
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Review of Economic Design.

Volume (Year): 10 (2006)
Issue (Month): 2 (August)
Pages: 73-84

as in new window
Handle: RePEc:spr:reecde:v:10:y:2006:i:2:p:73-84

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10058/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Bankruptcy problems; Concede-and-divide; Securement; Monotonicity; Minimal rights first; D63;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
  2. Moulin, Herve, 2002. "Axiomatic cost and surplus sharing," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357 Elsevier.
  3. Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer, vol. 21(2), pages 241-261, 03.
  4. Nir Dagan, 1996. "New Characterizations of Old Bankruptcy Rules," Economic theory and game theory 002, Nir Dagan.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Monica ACHIM & Fanuta POP & Sorin ACHIM, 2008. "Valuation of Bancrupt Firms in Context of Adherence s Countries to the European Union," Annals of University of Craiova - Economic Sciences Series, University of Craiova, Faculty of Economics and Business Administration, vol. 3(36), pages 1317-1329, May.
  2. Juan D. Moreno-Ternero, 2012. "A new analysis of a simple model of fair allocation," Working Papers 12.10, Universidad Pablo de Olavide, Department of Economics.
  3. Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2012. "Rationing with Baselines: The Composition Extension Operator," MSAP Working Paper Series 08_2012, University of Copenhagen, Department of Food and Resource Economics.
  4. Antonio Villar Notario & Juan D. Moreno Ternero, 2001. "The Tal-Family Of Rules For Bankruptcy Problems," Working Papers. Serie AD 2001-33, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  5. Carmen Herrero & Ricardo Martínez, 2008. "Balanced allocation methods for claims problems with indivisibilities," Social Choice and Welfare, Springer, vol. 30(4), pages 603-617, May.
  6. JU, Biung-Ghi & MORENO-TERNERO, Juan D., . "Progressive and merging-proof taxation," CORE Discussion Papers RP -2280, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2010. "Baseline Rationing," MSAP Working Paper Series 05_2010, University of Copenhagen, Department of Food and Resource Economics.
  8. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
  9. Jens Hougaard & Juan Moreno-Ternero & Lars Østerdal, 2013. "Rationing in the presence of baselines," Social Choice and Welfare, Springer, vol. 40(4), pages 1047-1066, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:reecde:v:10:y:2006:i:2:p:73-84. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.